On configuration spaces and Whitehouse's lifts of the Eulerian representations

Nicholas Early, Victor Reiner

Research output: Contribution to journalArticlepeer-review

Abstract

S. Whitehouse's lifts of the Eulerian representations of S n to S n+1 are reinterpreted, topologically and ring-theoretically, building on the first author's work on A. Ocneanu's theory of permutohedral blades.

Original languageEnglish (US)
Pages (from-to)4524-4535
Number of pages12
JournalJournal of Pure and Applied Algebra
Volume223
Issue number10
DOIs
StatePublished - Oct 2019

Bibliographical note

Funding Information:
First, second authors supported by NSF grants DMS-1148634 , DMS-1601961 . The paper was written while the first author was an RTG postdoc at the University of Minnesota.

Funding Information:
First, second authors supported by NSF grants DMS-1148634, DMS-1601961. The paper was written while the first author was an RTG postdoc at the University of Minnesota.

Publisher Copyright:
© 2019 Elsevier B.V.

Fingerprint

Dive into the research topics of 'On configuration spaces and Whitehouse's lifts of the Eulerian representations'. Together they form a unique fingerprint.

Cite this